# SDR DALA2019051803093

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1079311) DURING INSPECTION FOUND CRACK TRACK RBBL 13.84 AT BS727G TO BS 747 AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON CARGO TRACK RBBL 13.84 BTW BST 737F-727G AND BST 747-767 ASPER CARGO COMPARTMENT ASPER ERA #577619-14 REV.A.
